| Model Number |
8450-107-525L |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : device discarded.
Event or Problem Description
It was reported that during a surgical procedure, the bur melted.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device discarded, photograph provided.
Event or Problem Description
It was reported that during a surgical procedure, the burr melted.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.